Reversal of head drop after discontinuation of olanzapine in a DLB patient.
Аннотация
We present a 72-year-oldpatient with probable diffuse Lewy body disease and visual hallucinations, who developed subacute reversible "dropped head syndrome" and parkinsonian signs after the introduction of olanzapine at a total daily dose of 10 mg. One week after olanzapine was withdrawn, the patient's posture started to improve. Further improvement was achieved after dopaminergic substitution. Clinical and electrophysiological observations might indicate neck extensor myopathy due to axial rigidity or focal neck dystonia, induced by dopamine receptor blockade.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.